| Model Number |
60007 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140)
| Date of Event |
03/20/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.The explanted lens was returned to rxsight, and an evaluation was performed.There was a central aspheric feature detected that is consistent with zone formation.Manufacturer reference #: (b)(4).
Event or Problem Description
A site reported to rxsight that a patient's light adjustable lens+ (lal+, sn (b)(6), +20.0d) was implanted on (b)(6) 2024.One light treatment was performed but no lock ins were completed.The lens was explanted approximately 10 months after implantation due to blurry vision and visual disturbances.The treating doctor noted that the patient reported using a tanning bed without the lal+ being locked in.